skip to content
Rectifiable measures, square functions involving densities, and the cauchy transform Preview this item
ClosePreview this item
Checking...

Rectifiable measures, square functions involving densities, and the cauchy transform

Author: Xavier Tolsa
Publisher: Providence, Rhode Island : American Mathematical Society, 2017.
Series: Memoirs of the American Mathematical Society, no. 1158.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

Volume 245, number 1158 (third of 6 numbers), January 2017.

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: Xavier Tolsa
ISBN: 9781470422523 1470422522
OCLC Number: 960091026
Notes: "Volume 245, number 1158 (third of 6 numbers), January 2017."
Description: v, 130 pages : illustrations ; 26 cm.
Contents: Introduction Preliminaries A compactness argument The dyadic lattice of cells with small boundaries The Main Lemma The stopping cells for the proof of Main Lemma 5.1 The measure $\tilde\mu$ and some estimates about its flatness} The measure of the cells from $\mathsf{BCF}$, $\mathsf{LD}$, $\mathsf{BSD}$ and $\mathsf{BCG}$ The new families of cells $\mathsf{BS}\beta$, $\mathsf{NTerm}$, $\mathsf{NGood}$, $\mathsf{NQgood}$ and $\mathsf{NReg}$ The approximating curves $\Gamma^k$ The small measure $\tilde\mu$ of the cells from $\mathsf{BS}\beta$ The approximating measure $\nu^k$ on $\Gamma^k_{ex}$ Square function estimates for $\nu^k$ The good measure $\sigma^k$ on $\Gamma^k$ The $L^2(\sigma^k)$ norm of the density of $\nu^k$ with respect to $\sigma^k$ The end of the proof of the Main Lemma 5.1 Proof of Theorem 1.3: Boundedness of $T_\mu$ implies boundedness of the Cauchy transform Some Calderon-Zygmund theory for $T_\mu$ Proof of Theorem 1.3: Boundedness of the Cauchy transform implies boundedness of $T_\mu$ Bibliography.
Series Title: Memoirs of the American Mathematical Society, no. 1158.
Responsibility: Xavier Tolsa.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/960091026> # Rectifiable measures, square functions involving densities, and the cauchy transform
    a schema:Book, schema:CreativeWork ;
    library:oclcnum "960091026" ;
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
    schema:about <http://experiment.worldcat.org/entity/work/data/3899039025#Topic/transformations_mathematics> ; # Transformations (Mathematics)
    schema:about <http://experiment.worldcat.org/entity/work/data/3899039025#Topic/radon_measures> ; # Radon measures
    schema:about <http://experiment.worldcat.org/entity/work/data/3899039025#Topic/measure_theory> ; # Measure theory
    schema:about <http://dewey.info/class/515.42/e23/> ;
    schema:about <http://experiment.worldcat.org/entity/work/data/3899039025#Topic/cauchy_transform> ; # Cauchy transform
    schema:bookFormat bgn:PrintBook ;
    schema:creator <http://experiment.worldcat.org/entity/work/data/3899039025#Person/tolsa_xavier> ; # Xavier Tolsa
    schema:datePublished "2017" ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/3899039025> ;
    schema:inLanguage "en" ;
    schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
    schema:isPartOf <http://experiment.worldcat.org/entity/work/data/3899039025#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
    schema:name "Rectifiable measures, square functions involving densities, and the cauchy transform"@en ;
    schema:productID "960091026" ;
    schema:workExample <http://worldcat.org/isbn/9781470422523> ;
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/960091026> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/3899039025#Person/tolsa_xavier> # Xavier Tolsa
    a schema:Person ;
    schema:familyName "Tolsa" ;
    schema:givenName "Xavier" ;
    schema:name "Xavier Tolsa" ;
    .

<http://experiment.worldcat.org/entity/work/data/3899039025#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/960091026> ; # Rectifiable measures, square functions involving densities, and the cauchy transform
    schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/3899039025#Topic/transformations_mathematics> # Transformations (Mathematics)
    a schema:Intangible ;
    schema:name "Transformations (Mathematics)"@en ;
    .

<http://worldcat.org/isbn/9781470422523>
    a schema:ProductModel ;
    schema:isbn "1470422522" ;
    schema:isbn "9781470422523" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/960091026> ; # Rectifiable measures, square functions involving densities, and the cauchy transform
    schema:issn "0065-9266" ;
    schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/960091026>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
    schema:about <http://www.worldcat.org/oclc/960091026> ; # Rectifiable measures, square functions involving densities, and the cauchy transform
    schema:dateModified "2017-12-05" ;
    void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.